Mean ergodic theorems on norming dual pairs


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

GERLACH, Moritz, Markus KUNZE, 2014. Mean ergodic theorems on norming dual pairs. In: Ergodic Theory and Dynamical Systems. 34(04), pp. 1210-1229. ISSN 0143-3857. eISSN 1469-4417. Available under: doi: 10.1017/etds.2012.187

@article{Gerlach2014ergod-41250, title={Mean ergodic theorems on norming dual pairs}, year={2014}, doi={10.1017/etds.2012.187}, number={04}, volume={34}, issn={0143-3857}, journal={Ergodic Theory and Dynamical Systems}, pages={1210--1229}, author={Gerlach, Moritz and Kunze, Markus} }

2018-02-06T13:03:39Z eng 2018-02-06T13:03:39Z 2014 Kunze, Markus Mean ergodic theorems on norming dual pairs Kunze, Markus We extend the classical mean ergodic theorem to the setting of norming dual pairs. It turns out that, in general, not all equivalences from the Banach space setting remain valid in our situation. However, for Markovian semigroups on the norming dual pair (C<sub>b</sub>(E), M(E)) all classical equivalences hold true under an additional assumption which is slightly weaker than the e-property. Gerlach, Moritz Gerlach, Moritz

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto